# SDR CALA2024040300953

- Difficulty date: March 23, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Bs 335 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM EA 5315-01152 LOWER AFT CORNER OF R1 DOOR FUSELAGE SKIN AND BEAR STRAP STA 335 STRINGER 20R HAS CRACK INDICATION WHILE PERFORMING HFEC OPEN HOLE SCAN. INSTALLED REPAIR PARTS IAW SRM 53-10-01-2R-1, REPAIR 1 53-10-01-2R-1, REPAIR 1, FIG 201, SHT 7. REPAIR IS CAT B & REQ R ALL WHICHEVER LATER, REF SRM 53-10-01-2R-1, REPAIR 1, TABLE 202, FIG 201, SHT 3. MODIFIED R1 DOOR LWR SCUFF PLATE IAW B767 SRM E-INSP AT 37500 FC FROM A/C DELIVERY OR 6000 FC FROM REPAIR INST CUT OUT CRACKED AREAS IAW SRM 53-10-01-2R-1, REPAIR 1. HFEC AREA, NO FINDINGS IAW B767 NDTM 51-00-19 & 51-00-16 PART 6.AFTER INTIAL INSP. REPAIR REQUIRES RE-INSP AT 3000 FC INTERVALS. THE ABOVE REPAIR CAT B INSP THRESHOLD 37,500 FLT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT AFTER ACFT DELIVERY OR 6,000 MAX FLT CYCLES FROM THE REPAIR INSTALLATION, REPEAT INSPECTION AT INTERVAL 3,000 FLT CYCLES PER TABLE 202 OF SRM 53-10-01-2R-1 ..TOMC MO COMPLIED WITH FINAL INSP OF THIS REPAIR.
